American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] David Gauld and Sina Greenwood. Microbundles, manifolds and metrisability. Proc. Amer. Math. Soc. 128 (2000) 2801-2807. MR 1664358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. J. Daverman. Codimension 2 nonfibrators with finite fundamental groups. Proc. Amer. Math. Soc. 127 (1999) 881-888. MR 1646311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Žarko Bižaca. A reimbedding algorithm for Casson handles . Trans. Amer. Math. Soc. 345 (1994) 435-510. MR 1236223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sandro Buoncristiano and Derek Hacon. Characteristic numbers for unoriented ${\bf Z}$-homology manifolds . Trans. Amer. Math. Soc. 323 (1991) 651-663. MR 1005932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] C. B. Hughes, L. R. Taylor and E. B. Williams. Bundle theories for topological manifolds . Trans. Amer. Math. Soc. 319 (1990) 1-65. MR 1010410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. S. Coram and P. F. Duvall. Finiteness theorems for approximate fibrations . Trans. Amer. Math. Soc. 269 (1982) 383-394. MR 637696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1